| Catalog Number |
309703 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd syringe 5ml ll tip bulk convenience pak - foreign matter.Verbatim:1 syringe was observed as unknown fiber (not part of our defect library).The contaminated syringes were submitted to an independent third-party laboratory for particle characterization.The unknown fiber in syringe a was identified as hair consistent with hair of animal.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the samples.Analysis of the samples showed that there was a hair within the trays of the samples.Bd determined that the cause of the failure was related to incorrect handling of materials during the manual loading process of the syringes into the trays during manufacturing.A retraining of manufacturing personnel was performed to address this issue.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.